RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2005, Volume 17, Issue 5, Pages 69–90 (Mi aa706)  

This article is cited in 23 scientific papers (total in 23 papers)

Research Papers

Threshold approximations for the resolvent of a factoried selfadjoint family with corrector

M. Sh. Birman, T. A. Suslina

St. Petersburg State University, Faculty of Physics

Full text: PDF file (996 kB)
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2006, 17:5, 745–762

Bibliographic databases:

Received: 11.04.2005

Citation: M. Sh. Birman, T. A. Suslina, “Threshold approximations for the resolvent of a factoried selfadjoint family with corrector”, Algebra i Analiz, 17:5 (2005), 69–90; St. Petersburg Math. J., 17:5 (2006), 745–762

Citation in format AMSBIB
\Bibitem{BirSus05}
\by M.~Sh.~Birman, T.~A.~Suslina
\paper Threshold approximations for the resolvent of a~factoried selfadjoint family with corrector
\jour Algebra i Analiz
\yr 2005
\vol 17
\issue 5
\pages 69--90
\mathnet{http://mi.mathnet.ru/aa706}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2241423}
\zmath{https://zbmath.org/?q=an:1121.47031}
\transl
\jour St. Petersburg Math. J.
\yr 2006
\vol 17
\issue 5
\pages 745--762
\crossref{https://doi.org/10.1090/S1061-0022-06-00927-7}


Linking options:
  • http://mi.mathnet.ru/eng/aa706
  • http://mi.mathnet.ru/eng/aa/v17/i5/p69

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. Sh. Birman, T. A. Suslina, “Averaging of periodic elliptic differential operators with the account of a corrector”, St. Petersburg Math. J., 17:6 (2006), 897–973  mathnet  crossref  mathscinet  zmath  elib
    2. M. Sh. Birman, T. A. Suslina, “Homogenization with corrector for periodic differential operators. Approximation of solutions in the Sobolev class $H^1(\mathbb R^d)$”, St. Petersburg Math. J., 18:6 (2007), 857–955  mathnet  crossref  mathscinet  zmath
    3. M. Sh. Birman, T. A. Suslina, “Homogenization of the Stationary Periodic Maxwell System in the Case of Constant Permeability”, Funct. Anal. Appl., 41:2 (2007), 81–98  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    4. T. A. Suslina, “Homogenization with corrector for a stationary periodic Maxwell system”, St. Petersburg Math. J., 19:3 (2008), 455–494  mathnet  crossref  mathscinet  zmath  isi
    5. D. I. Borisov, “Asymptotics for the solutions of elliptic systems with rapidly oscillating coefficients”, St. Petersburg Math. J., 20:2 (2009), 175–191  mathnet  crossref  mathscinet  zmath  isi
    6. M. Sh. Birman, T. A. Suslina, “Operator error estimates in the homogenization problem for nonstationary periodic equations”, St. Petersburg Math. J., 20:6 (2009), 873–928  mathnet  crossref  mathscinet  zmath  isi
    7. E. S. Vasilevskaya, “Homogenization with a corrector for a parabolic Cauchy problem with periodic coefficients”, St. Petersburg Math. J., 21:1 (2010), 1–41  mathnet  crossref  mathscinet  zmath  isi
    8. Birman M.S., Suslina T.A., “Homogenization of Periodic Differential Operators as a Spectral Threshold Effect”, New Trends in Mathematical Physics, 2009, 667–683  crossref  zmath  isi
    9. T. A. Suslina, “Homogenization in Sobolev class $H^1(\mathbb R^d)$ for periodic elliptic second order differential operators including first order terms”, St. Petersburg Math. J., 22:1 (2011), 81–162  mathnet  crossref  mathscinet  zmath  isi
    10. T. A. Suslina, “Homogenization of the Parabolic Cauchy Problem in the Sobolev Class $H^1(\mathbb{R}^d)$”, Funct. Anal. Appl., 44:4 (2010), 318–322  mathnet  crossref  crossref  mathscinet  zmath  isi
    11. Suslina T., “Homogenization of a periodic parabolic Cauchy problem in the Sobolev space $H^1(\mathbb R^d)$”, Mathematical Modelling of Natural Phenomena, 5:4 (2010), 390–447  crossref  mathscinet  zmath  isi  scopus
    12. M. Z. Solomyak, T. A. Suslina, D. R. Yafaev, “On the mathematical works of M. Sh. Birman”, St. Petersburg Math. J., 23:1 (2012), 1–38  mathnet  crossref  mathscinet  zmath  isi  elib
    13. E. S. Vasilevskaya, T. A. Suslina, “Threshold approximations of a factorized selfadjoint operator family with the first and the second correctors taken into account”, St. Petersburg Math. J., 23:2 (2012), 275–308  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    14. Bunoiu R., Cardone G., Suslina T., “Spectral approach to homogenization of an elliptic operator periodic in some directions”, Math Methods Appl Sci, 34:9 (2011), 1075–1096  crossref  mathscinet  zmath  isi  elib  scopus
    15. E. S. Vasilevskaya, T. A. Suslina, “Homogenization of parabolic and elliptic periodic operators in $L_2(\mathbb R^d)$ with the first and second correctors taken into account”, St. Petersburg Math. J., 24:2 (2013), 185–261  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    16. M. A. Pakhnin, T. A. Suslina, “Operator error estimates for homogenization of the elliptic Dirichlet problem in a bounded domain”, St. Petersburg Math. J., 24:6 (2013), 949–976  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    17. T. A. Suslina, “Approximation of the resolvent of a twoparametric quadratic operator pencil near the bottom of the spectrum”, St. Petersburg Math. J., 25:5 (2014), 869–891  mathnet  crossref  mathscinet  zmath  isi  elib
    18. Yu. M. Meshkova, “Homogenization of the Cauchy problem for parabolic systems with periodic coefficients”, St. Petersburg Math. J., 25:6 (2014), 981–1019  mathnet  crossref  mathscinet  zmath  isi  elib
    19. T. A. Suslina, “Homogenization of elliptic systems with periodic coefficients: operator error estimates in $L_2(\mathbb R^d)$ with corrector taken into account”, St. Petersburg Math. J., 26:4 (2015), 643–693  mathnet  crossref  mathscinet  isi  elib  elib
    20. A. A. Kukushkin, T. A. Suslina, “Homogenization of high order elliptic operators with periodic coefficients”, St. Petersburg Math. J., 28:1 (2017), 65–108  mathnet  crossref  mathscinet  isi  elib
    21. Suslina T., “Spectral approach to homogenization of nonstationary Schrödinger-type equations”, J. Math. Anal. Appl., 446:2 (2017), 1466–1523  crossref  mathscinet  zmath  isi  elib  scopus
    22. Dorodnyi M.A., Suslina T.A., “Spectral Approach to Homogenization of Hyperbolic Equations With Periodic Coefficients”, J. Differ. Equ., 264:12 (2018), 7463–7522  crossref  mathscinet  zmath  isi
    23. Suslina T.A., “Spectral Approach to Homogenization of Elliptic Operators in a Perforated Space”, Rev. Math. Phys., 30:8, SI (2018), 1840016  crossref  mathscinet  isi  scopus
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:382
    Full text:125
    References:44
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019